# SDR AU990151

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS332L
- Engine: Tmeca MAKILA1A
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 332A32100701
- Condition: Making Metal
- Location: M/R Gearbox
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN ROTOR GEARBOX METAL CONTAMINATION.  PART TC:  1,704.
